Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pain in shoulder joints and hip joints. Taking pain killers. Taking Libotryp, Ultercet

I am 45 + my shoulder joints and hip joint are not working propertly from since lat 5 months doctor has advice me to take pain killer. i always taking diffrent types of pain killers tab. i could not find it better sulution. i am stiil in very bad coditions
now from last one week one doctor adivice me to take libotryp, ultercet, and pan 40. .

let me know the best solution or medicines
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You have been suffering from shoulder and hip joint pain for the last 5 months without any relief even after many pain killers and at last taking libotryp (Amitriptyline HCI 12.5mg, Chlordiazepoxide 5mg), ultercet(tramadol and acetaminophen), and pan 40(pantoprazole). For your joint pain, you need minimum investigations like Xray, blood sugar, Serum uric acid, CRP, RF. ASO titre etc., to be done to diagnose and give necessary treatment. Better take the help of Orthopaedic suorgeon or a Physician.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor